Volume 28, Issue 4
A Note on Singular Solution of the Matukuma Equation in Higher Dimensional Space

Biao Wang & Zhengce Zhang

J. Part. Diff. Eq., 28 (2015), pp. 291-304.

Published online: 2015-12

Preview Full PDF 34 700
Export citation
  • Abstract

We revise one case of theM-solutions of [1, B.Wang, Z. C. Zhang, Y. Li, The radial positive solutions of the Matukuma equation in higher dimensional space: Singular solution, J. Differential Equations 253 (2012), 3232-3265.] and obtain more precise form of the singular term and the regular term.

  • Keywords

Matukuma equation singular solutions asymptotic expansion

  • AMS Subject Headings

35J65 35J25 35B50

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

wang.biao@stu.xjtu.edu.cn (Biao Wang)

zhangzc@mail.xjtu.edu.cn (Zhengce Zhang)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-28-291, author = {Wang , Biao and Zhang , Zhengce }, title = {A Note on Singular Solution of the Matukuma Equation in Higher Dimensional Space}, journal = {Journal of Partial Differential Equations}, year = {2015}, volume = {28}, number = {4}, pages = {291--304}, abstract = { We revise one case of theM-solutions of [1, B.Wang, Z. C. Zhang, Y. Li, The radial positive solutions of the Matukuma equation in higher dimensional space: Singular solution, J. Differential Equations 253 (2012), 3232-3265.] and obtain more precise form of the singular term and the regular term.}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v28.n4.1}, url = {http://global-sci.org/intro/article_detail/jpde/5117.html} }
TY - JOUR T1 - A Note on Singular Solution of the Matukuma Equation in Higher Dimensional Space AU - Wang , Biao AU - Zhang , Zhengce JO - Journal of Partial Differential Equations VL - 4 SP - 291 EP - 304 PY - 2015 DA - 2015/12 SN - 28 DO - http://dor.org/10.4208/jpde.v28.n4.1 UR - https://global-sci.org/intro/jpde/5117.html KW - Matukuma equation KW - singular solutions KW - asymptotic expansion AB - We revise one case of theM-solutions of [1, B.Wang, Z. C. Zhang, Y. Li, The radial positive solutions of the Matukuma equation in higher dimensional space: Singular solution, J. Differential Equations 253 (2012), 3232-3265.] and obtain more precise form of the singular term and the regular term.
Biao Wang & Zhengce Zhang. (2019). A Note on Singular Solution of the Matukuma Equation in Higher Dimensional Space. Journal of Partial Differential Equations. 28 (4). 291-304. doi:10.4208/jpde.v28.n4.1
Copy to clipboard
The citation has been copied to your clipboard